Cancer Home > Drug Interactions With Bicalutamide
Bicalutamide could increase blood levels of salmeterol, possibly increasing the risk of side effects. Your healthcare provider will monitor you closely for salmeterol side effects, such as increased heart rate, if you take these medications together.
Bicalutamide may increase the level of saxagliptin in the blood, potentially increasing the risk for dangerously low blood sugar. Talk with your healthcare provider before combining these drugs. Your healthcare provider may recommend you check your blood glucose levels more often during treatment.
Bicalutamide may increase the level of certain statin cholesterol medications in the blood, possibly increasing the risk of side effects. Check with your healthcare provider before taking bicalutamide with a statin medication.
Bicalutamide may increase the level of theophylline in your blood. Your healthcare provider may want to monitor your theophylline levels during treatment if you take these medications together.
Bicalutamide may increase the level of tolvaptan in the blood, increasing your risk for side effects. Do not take these medications together without first talking to your healthcare provider.
Combining bicalutamide with warfarin may increase your risk of bleeding, especially when the two medications are first taken together. If you take bicalutamide with warfarin, your healthcare provider may need to monitor you more closely.
Bicalutamide has the potential to react with many medications, too many to include in this article. Therefore, you should talk with your pharmacist or healthcare provider about any specific drug interactions that may apply to you.